# SDR FDEA201909132355

- Difficulty date: September 13, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 63,696 hours, 23,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 148N31415
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR PANEL SUPPORT ANGLE CORRODED AT LOWER FORWARD CUTOUT BS1792  APU INLET DOOR PANEL SUPPORT ANGLE  REPLACED IAW BOEING DWG #148N3105 AND   SRM 51-40-02, DUE TO CORRODED BEYOND LIMITS.
